Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
what kind of illness does he have? When you look at his eyes, how do they look to you?
A little glazed/watery
not red or anything like that?
No, he had an operation 2 weeks ago unrelated, was sick after the anaesthetic & has been sick afterwards. He was going back to school today until he was sick in the night. he's been acting normally, able to see still partly & playing his playstation
He seemed disorientated after being sick but I put it down to it being the middle of the night
what is making him sick today, do you think? Also, what was the operation for?
The operation was for a twisted...not tortion but something similar in his testicle. I thought it might have been anxiety about going back to school.
That is possible.....since he is doing ok with his playstation his vision doesn't sound like it has been seriously compromised. It may be that his eyes are just drying out a bit from all that he has been through and the fact that he is feeling a bit under the weather.
I'd use some artificial tears to soothe and lubricate his eyes and that should help to clear up his vision some. There are many brand names available and the lest expensive ones are just fine. You can get them almost anywhere.
If his eyes become red, inflamed or he says that his vision is getting so bad that he is loosing on he favorite game, then I'd have an ophthalmologist check him out. Other then that, it sounds like he will be just fine.
Does this make sense to you?
Yes it does, thank you very much. I'm glad it isn't anything serious. I didn't go to the doctors today because I thought it might be a sort of migraine, I have had them with no pain just similar symptoms & he didn't mention it getting worse so I waited but suddenly thought I should check it out.
Sounds like you did the right thing.
Are artificial tears the same as eye drops?
yes. They are a form of eye drops. Natural tears is one brand name.
Ask the pharmacist if you are not sure.
I'm in the UK & I think you are in the US so not sure of that brand but yes I will ask the pharmacist. Thanks so much for your help :)
My pleasure. Have a good day.